Pelvic Pain Support Network
10,094 members3,176 posts

My syptoms are kind of worring me

Im have a burning sensation almost all over my body never had this before. My right foot is cold my left is warm my lower back hurts and my tongue is numb

10 Replies
oldestnewest

Have you seen your GP about this yet.

Do you have any arthritis anywhere along the spine? Have you ever been diagnosed with Peripheral Neuropathy?

If you haven't seen GP yet then I would.

Reply

I have an appt. Tomorrow with my doctor and my obgyn. Dod u any symptoms?

1 like
Reply

Not quite the same as yours. But yes , - I've had lots of symptoms and investigations and been diagnosed with many conditions.

I am not medically qualified and haven't heard of the symptom affecting your tongue. That sounds really awful.

Have you checked your temperature (remembering to add one if taking underarm - hope I don't offend saying this - but I actually forgot!).

I don't know how long you have had these symptoms but if you tell your doctor about them all tomorrow, I hope he/she can find out with the right investigations and help with diagnosis and treatment.

Have you had any xrays or tests so far?

Do you know if you have allergies?

Have you eaten anything unusual?

How are you feeling now?

Do you think you need urgent medical advice?

Are you in UK?

Can you call 111 or the Out-of-hours GP?

Reply

Hi

Just seen your pm and you are in US.

It seems like an allergy.

Call your doctor now.

xxx

Reply

Hi shortbutlovable

How are you now?

Reply

Hi there.

I am really concerned now.

Have you called for an Ambulance?

Are you alone or do you have someone with you.

Are you in ER?

Please get in touch.

Reply

Im at the er now sitting and waiting

1 like
Reply

Thank God.

Ask them you to get you to see a doctor now.

Reply

Seems like a lot of nerve issues. Have you been tested for heavy metal poisoning? They are potent neurotoxins. How long has this been going on? I had the back pains and burning sensations from mercury poisoning from eating too much fish.

Reply

They told me its due to allergice reacrion to the amoxicillin.

Reply

You may also like...